MAUDE Adverse Event Report: SPINAL KINETICS M6-C; ARTIFICIAL CERVICAL DISC

SPINAL KINETICS M6-C; ARTIFICIAL CERVICAL DISC
Model Number CDL-627
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Numbness (2415); Neck Pain (2433); Vertebral Fracture (4520)
Date of Event 10/24/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the study subject (b)(6) was treated in the m6-c 2 level ide on (b)(6)2024.The patient was seen on (b)(6) 2024 for the 6-month post-op study visit and reported achy pain in the neck along with numbness and tingling in fingers 2,3, & 4.Imaging showed increased angulation of the superior c6 hardware.A ct scan obtained on (b)(6) 2024 confirmed a spinal compression fracture at c6 (collapse c6 vertebrae).
 
Additional Manufacturer Narrative
This event was related to a study ide patient (b)(6).Additional information has been requested as the surgeon wants to proceed with a posterior fusion and supplemental fixation with possible decompression.Posterior fusion at c5-6 currently pending - date to be confirmed.There are currently no plans to remove the implant.

Brand Name
M6-C
Common Device Name
ARTIFICIAL CERVICAL DISC
Manufacturer (Section D)
SPINAL KINETICS
501 mercury dr
sunnyvale CA 94085
Manufacturer (Section G)
SPINAL KINETICS
501 mercury dr
sunnyvale CA 94085
Manufacturer Contact
avinash thite
501 mercury dr
sunnyvale, CA 94085
MDR Report Key20605234
Report Number3004987282-2024-00045
Device Sequence Number7346388
Product Code MJO
UDI-Device Identifier00812388030032
UDI-Public00812388030032
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P170036
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberCDL-627
Device Catalogue NumberFG0005-05
Device Lot Number1858543
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2024
Initial Report FDA Received Date11/04/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age39 YR
Patient SexFemale
Patient Weight86 KG